Strange Reaction

  1. Banned
    bigironkiller's Avatar
    Stats
    6'4"  260 lbs.
    Join Date
    Oct 2007
    Posts
    949
    Answers
    0

    Strange Reaction


    My problem is with food. After every full meal, breakfast-lunch-dinner, I get extremely tired to the point of needing a nap after those meals. Another interesting effect is that on top of being tired and napping I feel tingles all over my body. Feel exactly like it feels when your leg falls asleep, heavy and numb. This has been a problem all my life but I have just learned to deal with it, but now I am learning more and realize I dont have to live like this. Now I have never been allergic to any particular food nor had any bad reactions. The meals I eat to get these reactions can be from extremely healthy meals to Fast Food, big meals too small meals, same reactions. Never have been told I am pre-diabetic or anything that would suggest I would react like this to eating. Anyone deal with this or have any insight. I see my doc on Thursday and will be grilling him for answers, but wanted to come in with some good thoughts.

  2. Registered User
    dailychange's Avatar
    Join Date
    Jul 2008
    Posts
    7
    Answers
    0


    Do you have a lot of carbs at all of these meals as well? Or will you get real tired even after a protein/fat meal?

    Do you snack on a lot of junk food?
  3. Banned
    bigironkiller's Avatar
    Stats
    6'4"  260 lbs.
    Join Date
    Oct 2007
    Posts
    949
    Answers
    0


    It really doesnt matter if there are alot of carbs involved. High protein/fat meals will also have the same effect, just tired and numb. Dont eat alot of junk food. Only time I seem to eat junk food is when I am sleep walking and wife tells me the next day.
    •   
       

  4. Registered User
    manicmauri's Avatar
    Stats
    5'9"  67 lbs.
    Join Date
    Jul 2009
    Posts
    1
    Answers
    0


    diabetes dude, im studying fitness and just did my exam on this sort of area. ur naming exactly the terms that associate the issue. not to worry, check with Dr and see what he has 2 say. dont go by my words im not qualified just study

Similar Forum Threads

  1. Epi Reaction!!
    By rdotq in forum Anabolics
    Replies: 27
    Last Post: 07-16-2012, 10:39 AM
  2. Strange physical reaction after high rep squats
    By Torobestia in forum Exercise Science
    Replies: 7
    Last Post: 02-19-2011, 07:21 PM
  3. Strange reaction to Clen
    By Balsam in forum Anabolics
    Replies: 18
    Last Post: 07-07-2003, 04:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in